Aa
A
A
A
Close
Eye Care Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

orbital pseaudotumor

I have been treated for the past 8 months with an orbital psdeudotumor with predinsone I have been off the prednosone for about a month pain is lowly returning to behind the right eye.. I now have an enlarged thyroid gland ultrasound shows nodule.. I have an appointmet with an endocrinologist.. could all this be related? could this be graves desease? I am a 43 yr old female
1 Responses
284078 tn?1282620298
MEDICAL PROFESSIONAL
Yes, they could possibly be related or maybe not. Orbital pseudotumor is often more inflamed an painful that grave's disease exophthalmos which causes bulgy, protruding eyes with a startled appearance to the eyelids.  You should be seeing an ophthalmologist that specializes in orbital and reconstructive surgery..

MJK MD
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Eye whitening, iris color change, and eyeball "bling." Eye expert Dr. John Hagan warns of the dangers from these unnecessary surgeries.
Eye expert John Hagan, MD, FACS, FAAO discusses factors to consider and discuss with your eye care team before embarking on cataract surgery.
Is treating glaucoma with marijuana all hype, or can hemp actually help?
Protect against the leading cause of blindness in older adults
Got dry eyes? Eye drops aren't the only option! Ophthalmologist John C. Hagan III, MD explains other possible treatments.